# SDR SWAA2014070829705

- Difficulty date: June 6, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 70,228 hours, 66,036 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Part number: 6548608
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD WING TO BODY FAIRING T CHORD CRACKED AT BS 540.  R & R CHORD IAW SRM & DWG.
